English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Infinite-redshift localized states of Dirac fermions under Einsteinian gravity

Bakucz Canário, D., Lloyd, S., Horne, K., & Hooley, C. A. (2020). Infinite-redshift localized states of Dirac fermions under Einsteinian gravity. Physical Review D, 102(8): 084049. doi:10.1103/PhysRevD.102.084049.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bakucz Canário, Daniel1, Author              
Lloyd, Sam2, Author
Horne, Keith2, Author
Hooley, Chris A.2, Author
Affiliations:
1Division Prof. Dr. Christoph H. Keitel, MPI for Nuclear Physics, Max Planck Society, ou_904546              
2external, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: We present a set of localized states for an even number of Dirac fermions under Einsteinian gravity that have an infinite central redshift. Near the center of the localized state the components of the Dirac spinor and the spacetime metric all show simple power-law dependences on the radial distance; further out the fermionic wave function decays to zero and the spacetime becomes asymptotically flat. We show that this "central" solution of the equations of motion can be used to understand much of the structure observed by Finster, Smoller, and Yau [Phys. Rev. D 59, 104020 (1999)] in their numerical solutions of the same problem at finite central redshift.

Details

show
hide
Language(s):
 Dates: 2020-10-21
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1103/PhysRevD.102.084049
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Other : Phys. Rev. D.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Lancaster, Pa. : American Physical Society
Pages: - Volume / Issue: 102 (8) Sequence Number: 084049 Start / End Page: - Identifier: ISSN: 0556-2821
CoNE: https://pure.mpg.de/cone/journals/resource/111088197762258